Review: could Cipro cause Back pain?
Summary: Back pain is found among people who take Cipro, especially for people who are female, 60+ old, have been taking the drug for < 1 month, also take medication Zometa, and have Multiple myeloma.
We study 5,468 people who have side effects while taking Cipro from FDA and social media. Among them, 431 have Back pain. Find out below who they are, when they have Back pain and more.
You are not alone: join a mobile support group for people who take Cipro and have Back pain >>>
Cipro has active ingredients of ciprofloxacin hydrochloride. It is often used in urinary tract infection. (latest outcomes from 6,866 Cipro users)
Back pain has been reported by people with osteoporosis, multiple sclerosis, pain, high blood pressure, rheumatoid arthritis. (latest reports from 107,077 Back pain patients)
On Mar, 2, 2015: 5,468 people reported to have side effects when taking Cipro. Among them, 431 people (7.88%) have Back Pain.
Time on Cipro when people have Back pain * :
|< 1 month||1 - 6 months||6 - 12 months||1 - 2 years||2 - 5 years||5 - 10 years||10+ years |
|Back pain||90.62%||3.12%||0.00%||0.00%||6.25%||0.00%||0.00% |
Age of people who have Back pain when taking Cipro * :
|Back pain||0.00%||0.25%||1.52%||3.55%||7.61%||18.53%||24.37%||44.16% |
Severity of Back pain when taking Cipro ** :
|least||moderate||severe||most severe |
|Back pain||0.00%||100.00%||0.00%||0.00% |
How people recovered from Back pain ** :
Top conditions involved for these people * :
- Multiple myeloma (51 people, 11.83%)
- Metastases to bone (35 people, 8.12%)
- Osteoporosis (28 people, 6.50%)
- Anxiety (23 people, 5.34%)
- Urinary tract infection (21 people, 4.87%)
Top co-used drugs for these people * :
- Zometa (250 people, 58.00%)
- Aredia (191 people, 44.32%)
- Levaquin (162 people, 37.59%)
- Neurontin (120 people, 27.84%)
- Ambien (110 people, 25.52%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Get connected: join our support group of cipro and back pain on
Do you have Back Pain while taking Cipro?
You are not alone! Join a mobile support group:
- support group for people who take Cipro and have Back Pain
- support group for people who take Cipro
- support group for people who have Back Pain
Drugs in real world that are associated with:
Could your condition cause:
Can you answer these questions (Ask a question):
More questions for: Cipro, Back pain
You may be interested at these reviews (Write a review):
- Naproxin reaction severe
My partner was given Naproxin for back pain, after taking the reccommended dose of 2 per day for about 10 days he had a severe reaction. It started off with what looked like insect bites on his torso and arms, within half an hour, these had turned into huge welps that were blending together, He looked like he had been scalded all over. The itching was unbearable so rang NHS helpline, they said to get antihistimnes in the morning and to stop the Naproxin. My partner started to hallucinate, he said he saw vivid colours, a vortex of bright colours and flowers, then he passed out in the bathroom and it took a while to bring him round. He insisted he was fine and just wanted to sleep. In the morning we went to the GP, got some antihistimines but by now his whole body was in a mess, his hands had swollen to 3 x normal size and he was having cold sweats. By now the weekend was here so when he took another turn for the worse, we had to go to an out of hours gp, he saw the photos I had taken of the welps and immediately prescribed very strong antihistimines to be taken x 4 daily, thankfully after the second day everything normalised, we are in day 3 now and my hope is that when he stops taking the meds, the hives will not return. Very worrying medication in my opinion and one that I will not have in the house again.
- Losartan cause deep vein thrombosis
have had two knee surgeries ,a lumbar decompression, after this three surgeries start taken Losartan potassium and two months later have had a lumbar fusion after this I suffered a Deep Vein Thrombosis, continues taken Losartan for more of year and half, I notice is a bad combination when my older physician increase high dose of Warfarin I was losing mi Vision and stopped Losartan by my self and my vision is great now. my new physician told me that is OK that I had stopped taken Losartan. and I strongly believe that this cause me the DVT.
- I'm curing my lichen sclerosis
I took Prempro for about 5 years and then Activella for about 3 years for Menopausal symptoms. My first obvious symptoms of a problem began in 2005 which follow all the classic symptoms of Lichen. I spent thousands on Urology exams, tests, and surgical procedures. And thousands on Gynecological attempts at remedies. Finally with no answers and no relief against the doctors advise I went off my H.R.T.s and Vagifem and then a year later all antiobiotics, creams etc. and though mending has been catastrophically slow (4 years)I am in what I'd call the last stage of mending as this condition is not just skin deep (urogenital). I have just the faintest redness left (where it first began!)and of course scarring/fusing of labia's etc. But I would say 90% of symptoms are gone. Just know it took 4 Years to heal without pain medications and all the crazy meds that just covered the 'adverse chemical reaction'. I filed a report with the FDA in 2009 and of course heard nothing back.
More reviews for: Cipro, Back pain
Comments from related studies:
From this study (6 hours ago):
I have had C-diff since 9/3 2014. I am on my 5th reoccurrence of it, and I took flagyl twice and vancomyacin with the secondary medication. no relief. Ended in the hospital with dehydration, lack of potassium and felt horrible.
My moods, have been up and down, since I just came down with a bladder infection two weeks before my fecal transplant and it took them a week to give me the antibiotics. They gave me bacteria, and all of the sudden on the 4th day my knees hurt, my upper thighs. I do wonder what is wrong. I have always been a very compliant do not complain patient but gosh, I feel like I am going to die.
I do not know how I can continue to work?
From this study (4 days ago):
active hep c
From this study (6 days ago):
I had the flu for two weeks it has been gone two weeks but I stayed fatigued with dry cough. I had my infusion of Simponi Aria 10 days ago. My Methotrexate injection is due tomorrow.
Post a new comment OR Read more comments
NOTE: The study is based on active ingredients and brand name. Other drugs that have the same active ingredients (e.g. generic drugs) are NOT considered.
WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.
DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.
You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).
If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.